MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

STRYKER ENDOSCOPY-SAN JOSE FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number CAT01858
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was confirmed the device is not available for evaluation in-house as the device remained partially implanted in the patient.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: anchor breaking.Probable root cause: process: inserter, implant, and/or guide manufactured out of spec.Anchor not assembled properly to inserter application.Excessive force impacting inserter.Movement of guide out of orientation.Guide buried into bone.The reported failure mode will be monitored for future reoccurrence.
 
Event or Problem Description
It was reported that the nanotack guide was placed on the acetabular rim.A nanotack drill was successfully used to create pilot hole without and problems.Anchor was introduced to guide and malleted into bone.Trigger arms on anchor were deployed, and guide was pulled from joint.Upon the removal of the nanotack guide multiple peek fragments of the nanotack flex anchor were protruding from acetabular rim.Majority of anchor remained in the bone but about 30% of anchor body fragmented into the joint.These pieces were removed from the joint space.

Brand Name
FG. NANOTACK SUTURE ANCHOR 1.4MM W FLEX INSERTER
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer (Section G)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
Manufacturer Contact
andy dobos
5900 optical court
san jose, CA 95138
4087542000
MDR Report Key22956868
Report Number0002936485-2025-00757
Device Sequence Number8530338
Product Code MBI
UDI-Device Identifier07613252633099
UDI-Public07613252633099
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K131769
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCAT01858
Device Lot Number25056AE2
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/07/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown